# SDR CALA2017121504469

- Difficulty date: December 15, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 9,286 hours, 3,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER ON LEFT BOTTOM SIDE OF FIRST CLASS CLOSET IS BROKEN INSTALLED NEW LENS FOR EMERGENCY LIGHT LEFT SIDE FIRST CLASS CLOSET
